# SDR UPS06846642

- Difficulty date: March 29, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1766 L6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1766 LONGERON 6R BRACKET CRACKED.  REMOVED ANGLE BRACKET AT STA 1766 L6R IAW SRM 51-01-20D.  FABRICATED AND INSTALLED ANGLE BRACKET AT STA 1766 L6R IAW DWG 5773844, AND SRM 51-1-20D.
